# SDR SWAA2021041459701

- Difficulty date: March 29, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 540; LBL1; WL 208.1 / REMOVED AND REPLACED FLOOR SUPPORT AT BS 540 BL-0 LBL 24;5 IAW SRM 51-40-02 AND DWG 143A0060 ITEM 7530908 PO# 818230
